# SDR SWAA2025120943260

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR LINING ASSISTANT HANDLE LOOSE.  PAX CABIN AFT LEFT DOOR LINING ASSISTANT HANDLE IAW AMM-52-13-31-400-802 STEP 3.G.(2).
